Holomorphic functions and Hausdorff dimension

Victor L. Shapiro University of California, Riverside, California

TBD mathscidoc:1701.332261

Arkiv for Matematik, 7, (1), 33-48, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 641 downloads ] [ 0 comments ]
@inproceedings{victor1967holomorphic,
  title={Holomorphic functions and Hausdorff dimension},
  author={Victor L. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437592934070},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={1},
  pages={33-48},
  year={1967},
}
Victor L. Shapiro. Holomorphic functions and Hausdorff dimension. 1967. Vol. 7. In Arkiv for Matematik. pp.33-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437592934070.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved